# SDR CALA2015021293140

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,521 hours, 23,653 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUT OUT HAS CORROSION UNDER SCUFF PLATE AT FRAME 67R - 68R ON EXTERNAL SKIN, STRINGER 22 - 23R.  BLENDED IAW SRM 51-74-00 PAR 6, MAX THICKNESS .240", MAT LOSS =.013".  MATERIAL REMAINS .227" & IS WITHIN LIMITS IAW SRM 53-41-11 FIG 106 SHEET 1.  FLAT PEENED AREA IAW SRM 51-29-11.
